Contents of CMUC 2003 (2)

Sebastiano Boscarino
On a class of discontinuous operators in Hilbert spaces. Comment.Math.Univ.Carolinae 44,2 (2003) 197-202. (Abstract, Full text (PS - 215 kB, PDF))
Fatma Hadded
Contractive projections and Seever's identity in complex $f$-algebras. Comment.Math.Univ.Carolinae 44,2 (2003) 203-215. (Abstract, Full text (PS - 319 kB, PDF))
Jakub \v Cern\'y, Jan K\'ara, Daniel Kr\'al', Pavel Podbrdsk\'y, Miroslava Sot\'akov\'a, Robert \v S\'amal
On the number of intersections of two polygons. Comment.Math.Univ.Carolinae 44,2 (2003) 217-228. (Abstract, Full text (PS - 290 kB, PDF))
Old\v rich Kowalski, Zden\v {e}k Vl\'a\v sek
On the local moduli space of locally homogeneous affine connections in plane domains. Comment.Math.Univ.Carolinae 44,2 (2003) 229-234. (Abstract, Full text (PS - 216 kB, PDF))
Diana Piguetov\'a
A canonical Ramsey-type theorem for finite subsets of $\Bbb N$. Comment.Math.Univ.Carolinae 44,2 (2003) 235-243. (Abstract, Full text (PS - 294 kB, PDF))
Bernhard Banaschewski, Sung Sa Hong
Completeness properties of function rings in pointfree topology. Comment.Math.Univ.Carolinae 44,2 (2003) 245-259. (Abstract, Full text (PS - 338 kB, PDF))
Melvin Henriksen, Jorge Mart\'{\i }nez, R. Grant Woods
Spaces $X$ in which all prime $z$-ideals of $C(X)$ are minimal or maximal. Comment.Math.Univ.Carolinae 44,2 (2003) 261-294. (Abstract, Full text (PS - 525 kB, PDF))
Shou Lin, Pengfei Yan
Notes on $cfp$-covers. Comment.Math.Univ.Carolinae 44,2 (2003) 295-306. (Abstract, Full text (PS - 324 kB, PDF))
John E. Porter
Strongly base-paracompact spaces. Comment.Math.Univ.Carolinae 44,2 (2003) 307-314. (Abstract, Full text (PS - 290 kB, PDF))
Miroslav Repick\'y
Perfect sets and collapsing continuum. Comment.Math.Univ.Carolinae 44,2 (2003) 315-327. (Abstract, Full text (PS - 389 kB, PDF))
Yan-Kui Song
Closed subsets of absolutely star-Lindel\"of spaces II. Comment.Math.Univ.Carolinae 44,2 (2003) 329-334. (Abstract, Full text (PS - 248 kB, PDF))
Yoshio Tanaka
Products of $k$-spaces, and questions. Comment.Math.Univ.Carolinae 44,2 (2003) 335-345. (Abstract, Full text (PS - 317 kB, PDF))
Telemachos Hatziafratis
Mittag-Leffler type expansions of $\bar {\partial }$-closed $(0,n-1)$-forms in certain domains in $\Bbb C^n$. Comment.Math.Univ.Carolinae 44,2 (2003) 347-358. (Abstract, Full text (PS - 303 kB, PDF))
S.I. Othman, V. Anandam
Biharmonic Green domains in a Riemannian manifold. Comment.Math.Univ.Carolinae 44,2 (2003) 359-365. (Abstract, Full text (PS - 270 kB, PDF))
\'Arp\'ad Sz\'az
Linear extensions of relations between vector spaces. Comment.Math.Univ.Carolinae 44,2 (2003) 367-385. (Abstract, Full text (PS - 344 kB, PDF))